# SDR 2008UALA06140

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 53,200 hours, 19,695 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1R WILL NOT ARM OR DISARM PROPERLY.  CLEANED DEBRIS FROM GIRT BAR BRACKETS.  ARMED AND DISARMED NORMAL.
